# SDR UHLA2010040800033

- Difficulty date: April 8, 2010
- Submitted: April 15, 2010
- Operation: Air carrier
- Aircraft: N865RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000122
- Aircraft time: 11,908 hours, 6,802 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Isolator
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR HAS FOUR DAMAGED ISOLATORS THAT NEED REPLACED.  REMOVED AND REPLACED ISOLATORS IAW EMB 170 SRM 51-41-01.
